More Views

Beechams all-in-one liquid 160ml

Product In stock

SKU:5000347061837

Only 1 left

£4.85
Provides relief from headache, fever, aches & pains, sore throat and chesty coughs.

Details

Beechams Triple Action formula, easy to swallow format

Provides effective relief from:

Pain
Congestion
A chesty cough

So that your head can feel clear and focused again

Suitable for : Adults and children over 12 years of age.
Age Restriction : You must be at least 16 years old to purchase this product.

Hazards and Cautions

Do not give to children under 12 years of age except on medical advice.

Do not take more than the recommended dose.

Do not take for more than 5 days without asking your doctor.

Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.

Do not take with any other flu, cold or decongestant products or cough suppressants.

Active ingredients : Paracetamol, Guaifenesin, Phenylephrine Hydrochloride

Ingredients : Active ingredients: each 20 ml dose contains Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10mg,  Also contains: Sorbitol 70 % (crystallising, E420), glycerol, ethanol (96%), propylene glycol, sodium cyclamate, acesulfame potassium, sodium citrate, xanthan gum, citric acid monohydrate, coughsweet flavour, sunset yellow FCF (E110), patent blue V (E131), water.

Additional Information

SKU 5000347061837

Reviews

Write Your Own Review

You're reviewing: Beechams all-in-one liquid 160ml

How do you rate this product? *

Price
0/5
Value
0/5
Quality
0/5